| Catalog Number |
KSAW-6.0-38-90-RB-SHTL-HC |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The customer stated that there was no damage to the shipping container, but the packaging was found to be ripped.Upon further review of this product problem, it was noted that the torn device package compromised the sterility of the device.No patient involvement or adverse events were reported as a result of this product problem.